# SDR ASAA2018072325512

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 8,895 hours, 3,023 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005605
- Part serial: 25246
- Condition: Faulty
- Location: Window Heat
- Part time: 8,963 hours, 3,048 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON DURING DESCENT AT 9000' TURNED WINDOW HEAT SWITCH OFF. LIGHT WENT OUT. TURNED SWITCH BACK ON. LIGHT STAYED OUT AND WORKED NORMALLY. GROUNDED - YES. PERFORMED BITE TEST ON LEFT SIDE WINDOW HEAT CONTROL UNIT, FAULT HISTORY LOGGED "WINDOW SENSOR" FROM LAST 8 LEGS REF FIM 30-41 TASK 801. ACCOMPLISHED FIM 30-41 TASK 811, TEST PASSED. DUE TO HISTORY AND PRECAUTIONARY, REMOVED & REPLACED LEFT SIDE WHCU AND PERFORMED GOOD INSTALLATION TEST REF AMM 30-41-11.
